About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 672762, 16 pages
http://dx.doi.org/10.1155/2012/672762
Research Article

Global Attractors in for Nonclassical Diffusion Equations

College of Mathematics and Information Science, Northwest Normal University, Gansu, Lanzhou 730070, China

Received 14 May 2012; Accepted 22 October 2012

Academic Editor: Chuanxi Qian

Copyright © 2012 Qiao-zhen Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence of global attractors for nonclassical diffusion equations in . The nonlinearity satisfies the arbitrary order polynomial growth conditions.